# SDR UPS05545375

- Difficulty date: August 26, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 22,393 hours, 15,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Sta 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 320 FIVE INCHES I/B OF CREW ENTRY DOOR FRAME CORROSION ON LWR SIDE OF FLOOR SUPPORT STRUCTURE AROUND NUT PLATES.  REPLACED THE PART IAW SRM 51-40-05.
